# SDR 06FDEA04137

- Difficulty date: November 29, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- Aircraft time: 53,325 hours, 40,072 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST PRESSURIZATION AT FL 260.  COMPLIED WITH QRH, A/C DID NOT PRESSURIZE AUTO OR MANUAL.  TROUBLESHOT TO LT PAC S/O VALVE INOP.  PWR TO VALVE.  REMOVED AND REPLACED LT PAC S/O VALVE PER SMP.  LT PAC OPS NORMAL.  PRESSURIZED A/C PER JRH TO 1 PSI DIFF OK FOR SERVICE.  R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION  OFF MFG 398540-2-1.
